# SDR AWXA9700125

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT TRACK GOUGED AT BS 1480, LBL 45, WL 208.  BLENDED SEAT TRACK, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SEAT TRACK.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW, SRM 53-00-52.
